Found 123 results
Author Title [ Type(Desc)] Year
Journal Article
De Lellis C..  2017.  Notes on hyperbolic systems of conservation laws and transport equations.. Handbook of Differential Equations: Evolutionary Equations, Volume 3 . PDF icon hde51.pdf (749.93 KB)PDF icon Errata_HDE.pdf (111.37 KB)
De Lellis C..  2008.  ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach.. Discrete and Continuous Dynamical Systems. Series S. 1:405–426.PDF icon Eul_vs_Lag.pdf (277.64 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
De Lellis C., Müller S..  2005.  Optimal rigidity estimates for nearly umbilical surfaces.. Journal of Differential Geometry. 69:75–110.PDF icon StJDG.pdf (379.65 KB)PDF icon Errata-umbilical.pdf (118.13 KB)
De Lellis C., Westdickenberg M..  2003.  On the optimality of velocity averaging lemmas.. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire. 20:1075–1085.PDF icon OptAnn.pdf (142.3 KB)
De Lellis C..  2008.  Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio [after Ambrosio, DiPerna, Lions].. Séminaire Bourbaki. 2006/2007:175–203.PDF icon Exp.972.C.DeLellis.pdf (248.93 KB)
Crippa G., De Lellis C..  2006.  Oscillatory solutions to transport equations.. Indiana University Mathematics Journal. 55:1–13.PDF icon Gian_Ind.pdf (221.59 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
Conti S., De Lellis C., Müller S., Romeo M..  2003.  Polyconvexity equals rank-one convexity for connected isotropic sets in $\Bbb M^{2\times 2}$.. Comptes Rendus Mathématique. Académie des Sciences. Paris. 337:233–238.PDF icon PolyCRAS.pdf (149.28 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
De Lellis C., Golse F..  2005.  A quantitative compactness estimate for scalar conservation laws.. Communications on Pure and Applied Mathematics. 58:989–998.PDF icon Fran_CPAM.pdf (101.52 KB)
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo.pdf (228.44 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Rivière T..  2003.  The rectifiability of entropy measures in one space dimension.. Journal de Mathematiques Pures et Appliquees. 82:1343–1367.PDF icon Tri_JMPA.pdf (222.23 KB)PDF icon Errata_JMPA.pdf (116.41 KB)
De Lellis C..  2008.  Rectifiable sets, densities and tangent measures. Zurich Lectures in Advanced Mathematics. 7PDF icon Delellis_note136_corrected.pdf (708.89 KB)PDF icon Errata_libro_ret.pdf (243.54 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2020.  Regularity theory for 2-dimensional almost minimal currents III: blowup. J. Differential Geom.. 116(1):125-185.PDF icon BU_21.pdf (539.11 KB)